BibTeX record journals/jsac/BaiSKH04

download as .bib file

@article{DBLP:journals/jsac/BaiSKH04,
  author    = {Fan Bai and
               Narayanan Sadagopan and
               Bhaskar Krishnamachari and
               Ahmed Helmy},
  title     = {Modeling path duration distributions in MANETs and their impact on
               reactive routing protocols},
  journal   = {{IEEE} Journal on Selected Areas in Communications},
  volume    = {22},
  number    = {7},
  pages     = {1357--1373},
  year      = {2004},
  url       = {http://dx.doi.org/10.1109/JSAC.2004.829353},
  doi       = {10.1109/JSAC.2004.829353},
  timestamp = {Fri, 18 Mar 2016 18:14:18 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jsac/BaiSKH04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}